# SDR ASAA2022092640065

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,559 hours, 17,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN BETWEEN EXIT ROWS OVERWING DETACHED. GROUNDED - YES. REINSTALLED MID CABIN OVERHEAD AISLE EXIT SIGN LENS REF B737-800 AMM 33-51-01.
